https://www.carenity.co.uk/static/themes-v3/default/images/en/header/multiple-sclerosis.jpg

Patients Multiple sclerosis

1 answer

10 views

Topic of the discussion



Posted on

Hello all,

I am taking Gilenya and I am very happy with it. But I have started having blurry eyes... I don't know if it is a symptom or a side effect... I have an appointment with an eye doctor in a few weeks. I Really hope it's not a side effect :( Don't want to change from Gilenya.

Anyway, does anyone have experience with blurry eyes - either as a symptom or as a side effect from Gilenya?

Hope you are all doing well 

Beginning of the discussion - 20/11/2015

Gilenya side effects?


Posted on
Good advisor

I took it for a few months and then stoped and changed cause I had a lot of side effects. I didn't have apetite, my heart was always on high speed and I had huge headaches that made me loose a bit my vision keenes. So maybe are side effects and you should try to change

Most commented discussions